# SDR DXTA2014012805629

- Difficulty date: December 20, 2013
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N489QS
- Make and model: Gulstm GIV
- Aircraft serial: 1389
- Aircraft time: 11,264 hours, 5,622 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: 159H1003051
- Part serial: 551389GT
- Condition: Failed
- Location: Pax Door
- Part time: 11,264 hours, 5,622 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COULD NOT GET THE HYDRAULICS TO BRING THE DOOR UP TO CLOSE.  CLOSES ABOUT 2/3 OF THE WAY & BINDS.  R & R THE MED ACTUATOR IAW CMP 521010, MM 52-14-01 & OPERATIONS CHECKED IAW CMP 521005.  OPERATIONS CHECKED GOOD.
